# SDR ASAA2023030642215

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,776 hours, 15,244 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Part number: 6493931370
- Condition: Leaking
- Location: Agb Drive Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG AGB DRIVE-PAD LEAKING. GROUNDED - YES. REMOVED AND REPLACED O-RINGS UP UNTIL REF B737-800 AMM 72-63-01-400-801 F00 STEP F (2)(A-E) 1. LEAK CK GOOD.
